# SDR CALA9801530

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT WING TRAILING EDGE LOWER CHORD AT NR 8 SPOILER ACTUATOR CASTING.  THE CRACKED SECTION OF CHORD WAS REMOVED IAW SRM 51-30-2.  A REPAIR WAS INSTALLED IAW SRM 51-10-1 AND ECRA 5720-01675.
